Search the Community
Showing results for tags 'agorphobia'.
Found 2 results
JB1234 replied to squirrel's topic in Symptoms and self-careAnyone tapering off experience rush of severe anxiety that is overwhelming because of it’s intensity and persistence? I haven’t made any recent reductions or changes in my meds for a full month and my anxiety has taken on a new life. I feel uncomfortable talking to my parents, my brother. I just went back to work after vacation and I am starting to feel like I did last year where I left in an ambulance due to severe anxiety. I have more to post... but need to get back to my job. I have had Akathisia the last month and it has been really bad. I try to hide it when I play catch with my daughter because I move back and forth and make strange movements. I feel like my problems are affecting my wife and children negatively.
I've suffered from dissociation for about 7 years now. It was so bad I would be gone for 2-3 weeks at a time. Last time I was listed as missing person for 2 months. Well they got my medication under control simple depokote 500mgx2 and kolopin 1mgx3 seems to control the stress and anxiety that cause those spells. So 10 days ago, I'm remodeling my house and while I'm sleeping one of my friends or ex gf steal my new bottle of kolopin. I file a police report immediately. I goto the ER and get enough pills to last until I can get into to see my Dr. So when I see my doctor, which he wasn't in, but his nurse told me policy was no early refills even with police report. Because ppl can sell them.or whatever and report it stolen. So for a few days life was ok, then I wake up last night some where I dont know. I don't know what I've done. I'm at home now worried to death. My doctor won't refill the only meds that keep my anxiety level down to stop those episodes. What can I do? What should I do? I'm scared I'll have another episode and do something stupid again. I have an appointment with my doctor tomorrow in person. Idk what to say or do. It's like they don't believe anyone.